MathSciNet Relay Station
MathSciNet bibliographic data
MR756164 05-04 (05C10 68Q20)
Rosenstiehl, Pierre; Tarjan, Robert E. Gauss codes, planar Hamiltonian graphs, and stack-sortable permutations. J. Algorithms 5 (1984), no. 3, 375–390.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement